Alert archive / Florida / Tornado Warnings in 2006
Tornado Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at May 5, 2006, 7:29 PM EDT for Wakulla County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2006, 7:29 PM EDT (23:29 UTC)
- Expired
- May 5, 2006, 8:36 PM EDT
- In force
- 67 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 21 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 052330 TORTAE FLC129-060015- /O.NEW.KTAE.TO.W.0020.060505T2329Z-060506T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 729 PM EDT FRI MAY 5 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL WAKULLA COUNTY IN FLORIDA * UNTIL 815 PM EDT(715 PM CDT) * AT 726 PM EDT(626 PM CDT)...A SKYWARN SPOTTER REPORTED A FUNNEL CLOUD CLOSE TO THE GROUND 6 MILES NORTH OF WAKULLA....MOVING EAST AT 25 MPH. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. LAT...LON 3029 8428 3022 8429 3014 8416 3022 8415 $$ 24-BLOCK
1 follow-up statement
000 WWUS52 KTAE 052358 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 756 PM EDT FRI MAY 5 2006 FLC129-060006- /O.CAN.KTAE.TO.W.0020.000000T0000Z-060506T0015Z/ WAKULLA FL- 756 PM EDT FRI MAY 5 2006 ...THE TORNADO WARNING FOR EAST CENTRAL WAKULLA COUNTY IS CANCELLED... EARLIER...SEVERAL SPOTTERS AND A DEPUTY SHERIFF REPORTED A FUNNEL CLOUD CLOSE TO THE GROUND EAST OF THE INTERSECTION OF HIGHWAY 319 AND 267. RADAR INDICATES THAT THIS FUNNEL CLOUD HAS DISSIPATED... THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. LAT...LON 3029 8428 3022 8429 3014 8416 3022 8415 $$ 24-BLOCK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at May 5, 2:53 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, May 5, 2:53 PM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 253 PM EDT FRI MAY 5 2006 .SYNOPSIS...ACTIVE WEATHER GOING AT THIS TIME ACROSS THE FORECAST AREA WITH SOME STORMS PRODUCING BRIEF GUSTY WINDS AND SOME SMALL HAIL. NO REPORTS OF ANYTHING SEVERE JUST YET. AREA RADARS NOW SHOWING MAIN LINE OF ACTIVITY MOVING EAST OF TALLAHASSEE AND APPROACHING OUR EASTERNMOST ZONES. LOOKING BACK TO THE WEST WE ARE SEEING A FEW STRONG TO SEVERE STORMS DEVELOP ACROSS THE PANHANDLE. SHORTWAVE TROF NOW MOVING THROUGH THE FORECAST AREA PROVIDING SOME LIFT...BUT BEHIND THE MAIN LINE OF CONVECTION UP IN SE ALABAMA...NOT TO MUCH IS GOING ON JUST YET. THIS MAY CHANGE LATER THIS EVENING. && .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT). MODELS CONTINUE TO BE IN SOMEWHAT DECENT AGREEMENT ABOUT THE SYNOPTIC FEATURES...BUT DIFFER IN THE DETAILS. THE GFS AND NAM BOTH SHOW THE WEAK FRONTAL BOUNDARY SAGGING THROUGH THE FORECAST AREA AND POSSIBLY CLEARING A VLD TO PFN LINE BY DAYBREAK SATURDAY. EVEN IF THE FRONT DOESNT GET THROUGH...IT IS LIKELY NOT MUCH WET WEATHER WILL OCCUR ON SATURDAY AS WE WILL BE BETWEEN TWO STORM SYSTEMS. IN FACT...I WAS TEMPTED TO GO WITH A DRY FORECAST IN MY EASTERN ZONES...BUT DECIDED TO GO WITH AN AVERAGE OF THE MAV/MET MOS WHICH YIELDS AROUND 20 PERCENT. TEMPS ARE IN GOOD AGREEMENT BETWEEN THE TWO. AS WE MOVE INTO SATURDAY NIGHT...THE NAM/GFS BOTH SHOW INCREASING MOISTURE FROM THE WEST AND FOR THIS REASON THINK IT WOULD BE GOOD TO KEEP IN SOME SLIGHTLY HIGHER POPS...ESPECIALLY WESTERN SECTIONS. THE LAST IN A SERIES OF WAVES WILL BE MOVING OUR WAY AND WILL LIKELY BE IMPACTING US ON SUNDAY. FOR SUNDAY...BEST CHANCE OF POPS WILL BE IN OUR NORTHERN ZONES. THERE HAS BEEN SOMEWHAT OF A BIG SHIFT IN THE MODELS TODAY IN THAT MOST OF THE UPPER SUPPORT AND DYNAMICS NOW APPEARS TO BANK NORTHEAST INTO THE UPPER TENNESSEE RIVER VALLEY. THIS IN TURN MEANS THAT THE COLD FRONT ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL BE SLOW TO PASS THROUGH THE AREA AS WE HEAD INTO SUNDAY NIGHT. WILL KEEP POPS UP SUNDAY NIGHT IN THE GA ZONES TO AROUND 40 PERCENT AND THEN 30 POPS ELSEWHERE. WILL SEE RAIN STARTING TO COME TO AN END WESTERN SECTIONS AROUND DAYBREAK ON MONDAY. && .LONG TERM...(MONDAY THROUGH FRIDAY). RAIN CHANCES WILL END FROM WEST TO EAST MONDAY AS THE FRONT AND UPPER TROUGH EXIT OUR CWA. WEAK HIGH PRESSURE BUILDS INTO THE REGION TUESDAY...WITH WEST-EAST RIDGE AXIS POSITIONED FROM THE NE GULF ACROSS CNTRL FL INTO THE WRN ATLANTIC FOR THE REMAINDER OF THE PERIOD. THIS PATTERN PROMOTES A MOIST SWLY FLOW FAVORABLE FOR SCATTERED MAINLY AFTN/EVE CONVECTION. ON THURSDAY AND FRIDAY...A CLOSED LOW OVER UPPER MIDWEST PINWHEELS THROUGH THE GREAT LAKES WITH ASSOCIATED TROUGH DEEPENING OVER THE ERN STATES. THIS WILL DRIVE A COLD FRONT INTO OUR CWA AT THAT TIME...BUT IT APPEARS IT WILL HANG UP OVER OUR FL ZONES ON FRIDAY. ABOVE AVERAGE TEMPS WILL CONTINUE DURING THE PERIOD. && .MARINE...WINDS AND SEAS WILL BE HIGHER IN AND NEAR THUNDERSTORMS THAT DEVELOP OVER THE COASTAL WATERS. OUTSIDE OF THESE THUNDERSTORMS...WINDS AND SEAS WILL LIKELY BE BELOW CAUTION CRITERIA UNTIL SUNDAY WHEN AN APPROACHING LOW PRESSURE AREA WILL INCREASE WINDS AND SEAS TO 15 TO 20 KNOTS AND 4 TO 5 FEET. WINDS AND SEAS WILL DECREASE AS THE PRESSURE GRADIENT RELAXES ON MONDAY. && .FIRE WEATHER...WITH PLENTY OF LOW LEVEL MOISTURE...NO FIRE WEATHER CONCERNS ANTICIPATED FOR THE NEXT SEVERAL WAYS. && .AVIATION...THUNDERSTORMS WILL BE ENDING BY DARK AT ALL TERMS...WITH SOME LOW STRATUS COMING IN WITH IFR CONDITIONS LIKELY AT ALL TERMS TOWARD MORNING. FOG MAY ALSO BE A PROBLEM AT THE TERMS AND WILL GO WITH 1/2SM AT TLH AND 2 TO 3 SM ELSEWHERE. FOR TOMORROW...VFR CONDITIONS RETURN BY MID MORNING AND CONTINUE THROUGH THE 18Z TAF CYCLE WITH RAIN CHANCES TO LOW TO MENTION. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 65 87 67 86 / 40 20 30 40 PANAMA CITY 71 84 71 82 / 30 30 30 50 DOTHAN 64 86 66 82 / 30 30 40 50 ALBANY 63 85 66 84 / 40 20 40 60 VALDOSTA 64 86 66 85 / 40 20 30 50 CROSS CITY 64 87 65 87 / 30 20 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. AVIATION/FIRE WX...WATSON PUBLIC/MARINE...GODSEY
Hazardous weather outlook, May 5, 5:05 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT FRI MAY 5 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 405 AM CDT FRI MAY 5 2006 /505 AM EDT FRI MAY 5 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT LOCATED FROM THE TENNESSEE VALLEY TO NORTH TEXAS WILL DRIFT SOUTHWARD INTO CENTRAL ALABAMA AND GEORGIA BY THIS EVENING. THIS FRONT WILL LIFT AN INCREASINGLY MOIST AND UNSTABLE AIR MASS TO TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS OVER MUCH OF THE REGION...ESPECIALLY DURING THE AFTERNOON HOURS. THERE IS THE POTENTIAL FOR A FEW STRONG STORMS PRODUCING TORRENTIAL DOWNPOURS...STRONG WINDS AND SMALL HAIL...MAINLY FROM SOUTHEAST ALABAMA INTO SOUTHWEST GEORGIA. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE BEACHES. PERSONS SHOULD ENTER THE WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. IF CAUGHT IN A RIP CURRENT...MOVE ACROSS THE CURRENT IN A DIRECTION FOLLOWING THE SHORELINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE COLD FRONT WILL STALL OVER SOUTHERN ALABAMA AND GEORGIA ON SATURDAY. A SURFACE LOW PRESSURE WAVE WILL DEVELOP ON THE FRONT TO THE WEST AND PULL IT NORTHWARD AS A WARM FRONT SATURDAY NIGHT. THUNDERSTORM CHANCES INCREASE FROM WEST TO EAST ON SUNDAY AS A COLD FRONT APPROACHES...AND EVENTUALLY MOVES THROUGH THE REGION ON MONDAY. A WEAK HIGH PRESSURE RIDGE WILL DOMINATE THE AREA TUESDAY AND WEDNESDAY. A MOIST ONSHORE FLOW WILL INTERACT WITH WEAK DISTURBANCES ALOFT AND THE SEA BREEZE TO DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING. BY THE END OF THE WEEK...ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DIXIE STATES DRAGGING A COLD FRONT TOWARD THE AREA. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED...ISOLATED STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEB SITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 8-JAMSKI
In the hours before
Special weather statement, May 5, 3:54 PM EDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 PM EDT FRI MAY 5 2006 FLZ008-052100- COASTAL WALTON- 354 PM EDT FRI MAY 5 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALTON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 400 PM CDT AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF DE FUNIAK SPRINGS TO NICEVILLE...OR ALONG A LINE EXTENDING FROM DE FUNIAK SPRINGS TO 10 MILES NORTH OF DESTIN...MOVING EAST AT 15 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, May 5, 4:19 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 PM EDT FRI MAY 5 2006 FLZ010-052115- WASHINGTON- 419 PM EDT FRI MAY 5 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WASHINGTON COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 415 PM CDT AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VERNON...MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, May 5, 6:10 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 610 PM EDT FRI MAY 5 2006 FLZ009-052315- HOLMES- 610 PM EDT FRI MAY 5 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES COUNTY... * UNTIL 615 PM CDT AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS NORTHERN HOLMES COUNTY...MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, May 5, 6:14 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 614 PM EDT FRI MAY 5 2006 FLZ017-052315- LEON- 614 PM EDT FRI MAY 5 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY... * UNTIL 715 PM EDT(615 PM CDT) AT 611 PM EDT(511 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF QUINCY...OR 20 MILES NORTHWEST OF CRAWFORDVILLE...MOVING EAST AT 25 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 24-BLOCK
Special weather statement, May 5, 6:28 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 628 PM EDT FRI MAY 5 2006 GAZ143>145-052330- BAKER-MILLER-MITCHELL- 628 PM EDT FRI MAY 5 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAKER...MILLER AND MITCHELL COUNTIES... * UNTIL 730 PM EDT AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS MILLER COUNTY...MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, May 5, 7:01 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 701 PM EDT FRI MAY 5 2006 GAZ145-052330- MITCHELL- 701 PM EDT FRI MAY 5 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MITCHELL COUNTY... * UNTIL 730 PM EDT(630 PM CDT) AT 657 PM EDT(557 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF CAMILLA...MOVING EAST AT 25 MPH. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 1:53 PM EDT | Special Marine Warning | TAE | 97 min | |
| May 5, 3:51 PM EDT | Special Marine Warning | TAE | 84 min | |
| May 5, 6:20 PM EDT | Severe Thunderstorm Warning | TAE | Leon | 40 min |
Nearby
Tornado Warnings in Florida, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.